标题:Solvability for a Nonlinear Matrix Equation
作者:Li, J.; Zhang, Y. H.
作者机构:[Li, J.; Zhang, Y. H.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Li, J.] Shandong Univ, Sch Math & Stat, Weihai 264209, Pe 更多
通讯作者:Li, J;Li, J
通讯作者地址:[Li, J]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China;[Li, J]Shandong Univ, Sch Math & Stat, Weihai 264209, Peoples R China.
来源:BULLETIN OF THE IRANIAN MATHEMATICAL SOCIETY
出版年:2018
卷:44
期:5
页码:1171-1184
DOI:10.1007/s41980-018-0080-3
关键词:Nonlinear matrix equation; Hermitian positive definite solution;; Kronecker product; Integral representation of matrix functions
摘要:In this paper, the matrix equation X + Sigma(m)(i=1) A(i)*X-qi A(i) = I with 0 < q(i) <= 1 is investigated. Based on the integral representation of matrix functions and the properties of Kronecker product, we discuss the uniqueness of the Hermitian positive definite (HPD) solution of the above equation. Some properties of the HPD solution are obtained.
收录类别:SCOPUS;SCIE
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85054601795&doi=10.1007%2fs41980-018-0080-3&partnerID=40&md5=965db9da0666506ade6092f47d682e5d
TOP